Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took epilan, frisium, and enchorate chrono for last 10 years. Started feeling epileptic seizures. Reason?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hello Doctor, I have been taking epilan 30 mg 1 tablet a day , frisium 5 2 tablets a day & enchorate chrono 300 2 tablets a day for the last 10 years.I dont get any epileptic seizures .
What happened last week and yesterday was , momentarily my mind went blank and i could not recoginise what i was doing.for example i came out of the lift and was walking on the corridor of my building lobby.didnt use the house keys to open the door. asked my wife if shoes were ok inside the house & also when i went to my bedroom , didnt know where to go and have a shower.

can u give me a solution please or any number where i can call u..I have been consulting Dr P.S XXXXXXX but its been ages since i have met him, my fault....
Posted Sun, 28 Oct 2012 in Epilepsy
Answered by Dr. Sudhir Kumar 1 hour later
Thank you for contacting Healthcare magic.
There are two possible reasons for what you experienced yesterday.
The first reason could be a complex partial seizure, where a person could get confused, disoriented and have loss of memory. This could last for a few minutes, following which everything would be back to normal.
Second possibility could be a decrease of blood supply to certain parts of brain, especially temporal lobes. This is less likely in your case, if you do not have risk factors for the same. The common risk factors include high BP, high sugars, high cholesterol, smoking, etc.
At this point of time, there is no need to worry.
You need evaluation by a neurologist to adjust the dose of anti-epileptic medications and to decide if you require investigations such as MRI brain, EEG, blood tests, etc.
Please get back if you require any additional information.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor